Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
200 Doctors are Online

Does masturbation affect eye color ?

User rating for this question
Very Good
Answered by

General & Family Physician
Practicing since : 2001
Answered : 8446 Questions
Does masturbation affect eye color ?
Posted Thu, 20 Sep 2012 in Vision and Eye Disorders
Answered by Dr. Michelle Gibson James 56 minutes later

No, masturbation does not cause any changes in eye color.
Masturbation is thought to releive anxiety and stress in some persons , it acts as a sleep aid for some persons and it is thought to possibly reduce chances of prostatic cancer.
It is associated with alot of mytical side effects. Some of these mytical side effects include hairy palms, blindness, eye color change, decreased testosterone and acne. None of these actually occur as a result of masturbation.
Some males may experience penile sensation loss due to minor damage to the skin of the penis.
It is normally advised to limit the activity to once or twice a week at the most.

I hope this information is helpful, feel free to ask any other questions
Above answer was peer-reviewed by
Follow-up: Does masturbation affect eye color ? 8 minutes later
Any bad effects of over masturbating? Because I seem to be forgetting a lot of stuff and I have tall genes my uncles are all over 6" and I'm 5 8 I heard a lot that it is just a myth but imfinding it hard to believe because a lot of people complain about the same stuff and maybe doctors should look more into it. It causes a lot of stress sometimes and it is almost impossible to quit
Answered by Dr. Michelle Gibson James 30 minutes later

Masturbation will not affect your height. This is determined by genetics and enviromental factors such as adequate exercise, eating a good diet (using alot of fruits and vegetables), reducing alcohol intake, using foods with calcium and vitamin D (low fat milk and cheese).Generally speaking , because bones fuse usually by the end of adolescence, it is not possible to increase height.Some persons can appear taller by learner to stand taller. Pilates and yoga which stretch the muscles and increase core/abdomen strength can aid in standing taller.

Some doctors have conducted studies into masturbation and none have the side effects have been proven to date.
The side effect I stated above was a possibility of reducing penile sensation, some persons may also experience guilt associated with this activity.

There is a condition called compulsive masturbation- persons who seem not to be able to control masturbating.
Like any other behavior some persons use masturbation to avoid certain scenarios or for risk taking or pushing boundaries.
If you find yourself masturbating , it is causing you stress and cannot help yourself, it may be that you are doing it too often and you need to explore reasons for doing it so often. In situations like this it may not be wise to stop cold XXXXXXX but look for support from friends,family or sex health professionals before attempting to change behavior.
You may want to consider finding a licensed sex therapist in your area who may be able to help you if it is difficult to do without assistance which is a very common.

I hope helps , feel free to ask any other questions
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask an Ophthalmologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor